# SDR GTIA2023120537671

- Difficulty date: December 2, 2023
- Submitted: December 6, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,367 hours, 6,429 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA - B FLASHLIGHT RED UNDER JUMPSEAT.-R/R F/A FLASHLIGHT IAW AMM 25-65-00/ A320 EMERGENCY EQUIP LAYOUT/ DRAWING A/C OK TO CONTINUE SERVICE.
